Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SPECTRAL THEORY")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2073

  • Page / 83

Export

Selection :

  • and

THEORIE SPECTRALE EN UNE INFINITE DE VARIABLESEGUETHER GERARD.1979; ; FRA; DA. 1979; 30 F.; 30 CM; BIBL. 5 REF.; TH. 3EME CYCLE: MATH. PURES/NANCY 1/1979Thesis

NONHOMOGENOUS SPECTRA OF NUMBERSBOSHERNITZAN M; FRAENKEL AS.1981; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1981; VOL. 34; NO 3; PP. 325-327; BIBL. 1 REF.Article

CONTRIBUTION TO THE PROBLEM OF THE SPECTRA OF COMPOUND GRAPHSGUTMAN I.1978; PUBL. INST. MATH.; YUG; DA. 1978; VOL. 24; PP. 53-60; BIBL. 8 REF.Article

SUR LE SPECTRE D'UN ANNEAU REGULIER COMMUTATIFVOGEL PAVARD ANNIE.1980; ; FRA; DA. 1980; 60 P.; 30 CM; BIBL. 16 REF.; TH. 3E CYCLE: MATH. INF./NANTES/1980Thesis

SOME RESULTS ON DUALITY FOR SPECTRAL DECOMPOSITIONSFRUNZA S.1982; BANACH CENT. PUBL.; ISSN 0137-6934; POL; DA. 1982; VOL. 8; PP. 263-279; BIBL. 37 REF.Conference Paper

SZ.-NAGY-FOIAS THEORY AND SIMILARITY FOR A CLASS OF TOEPLITZ OPERATORSCLARK DN.1982; BANACH CENT. PUBL.; ISSN 0137-6934; POL; DA. 1982; VOL. 8; PP. 221-229; BIBL. 5 REF.Conference Paper

ESSENTIAL SPECTRA OF ELEMENTARY OPERATORSFIALKOW LA.1981; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1981; VOL. 267; NO 1; PP. 157-174; BIBL. 24 REF.Article

EXPONENTIAL GROWTH AND THE SPECTRUM OF THE LAPLACIANBROOKS R.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 82; NO 3; PP. 473-477; BIBL. 10 REF.Article

COMPORTEMENT SEMI-CLASSIQUE DU SPECTRE DES HAMILTONIENS QUANTIQUES HYPOELLIPTIQUESHELFFER B; ROBERT D.1981; C.R. SEANCES ACAD. SCI., SER. 1; FRA; DA. 1981; VOL. 292; NO 1; PP. 47-50; ABS. ENG; BIBL. 11 REF.Article

SPECTRAL DYNAMICAL SYSTEMSARAHOVITIS J.1979; ANN. SOC. MATH. POLON., 1; POL; DA. 1979; VOL. 21; NO 1; PP. 9-22; BIBL. 17 REF.Article

SOLUTION FONDAMENTALE ET ASYMPTOTE SPECTRALE DES SYSTEMES A UN POINT DE ROTATIONROZENBLYUM GV.1979; PROBL. MAT. FIZ.; SUN; DA. 1979; NO 9; PP. 122-128; BIBL. 6 REF.Article

SPECTRAL CHARACTERIZATION OF SOME GRAPHSHEYDEMANN MC.1978; J. COMBINATOR. THEORY, B; USA; DA. 1978; VOL. 25; NO 3; PP. 307-312; BIBL. 11 REF.Article

CALCUL DU SPECTRE ENERGETIQUE D'UN SYSTEME DE LA MECANIQUE QUANTIQUE A L'AIDE D'INTEGRALES SUIVANT LES TRAJECTOIRESEVSEEV AM; DMITRIEV VP.1977; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1977; VOL. 233; NO 5; PP. 842-845; BIBL. 3 REF.Article

APPROXIMATE POINT SPECTRA OF POLAR FACTORS OF HYPONORMAL OPERATORS.RAI SN.1977; INDIAN J. PURE APPL. MATH.; IND; DA. 1977; VOL. 8; NO 9; PP. 1083-1088; BIBL. 7 REF.Article

ANNIHILATOR BANACH*-ALGEBRAS AND THE PETER-WEYL THEOREM.WILDFOGEL D.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 55; NO 2; PP. 509-524; BIBL. 15 REF.Article

ON THE SPECTRUM OF THE RAYLEIGH PISTONDRIESSLER W.1981; J. STAT. PHYS.; ISSN 0022-4715; USA; DA. 1981; VOL. 24; NO 4; PP. 595-606; BIBL. 7 REF.Article

ABSTRACT MULTIPARAMETER THEORY. IIIBROWNE PJ.1980; J. MATH. ANAL. APPL.; USA; DA. 1980; VOL. 73; NO 2; PP. 561-567; BIBL. 7 REF.Article

ON A DISCRETENESS CONDITION OF THE SPECTRUM OF SCHROEDINGER OPERATORS WITH UNBOUNDED POTENTIAL FROM BELOW.BENCI V; FORTUNATO D.1978; PROC. AMER. MATH. SOC.; USA; DA. 1978; VOL. 70; NO 2; PP. 163-166; BIBL. 8 REF.Article

SPECTRAL DECOMPOSITIONS ON BANACH SPACES.ERDELYI I; LANGE R.1977; LECTURE NOTES MATH.; GERM.; DA. 1977; NO 623; PP. 1-119; BIBL. 4 P.; ISBN 3540085254Serial Issue

SPECTRAL PROPERTIES OF COMPLETELY MONOTONIC OPERATORS.BONORA L; PASTI P.1977; J. MATH. PHYS.; U.S.A.; DA. 1977; VOL. 18; NO 10; PP. 2053-2064; BIBL. 24 REF.Article

ENSEMBLES D'INTERPOLATION DANS LE SPECTRE D'UNE ALGEBRE D'OPERATEURS.AMAR E.1977; ; S.L.; DA. 1977; PP. (103P.); BIBL. 2 P. 1/2; (THESE DOCT. SCI. MATH.; PARIS XI)Thesis

A PERTURBATION THEOREM FOR SPECTRAL OPERATORS.LUTZ D.1977; PACIF. J. MATH.; U.S.A.; DA. 1977; VOL. 68; NO 1; PP. 127-134; BIBL. 3 REF.Article

AN ESSENTIAL SPECTRA MAPPING THEOREM.BUONI JJ.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 56; NO 1; PP. 55-60; BIBL. 15 REF.Article

AN ESTIMATION OF THE TRANSCENDENTAL RADIUS OF AN OPERATORFUJII M; NAKAMOTO R.1982; MATH. JPN.; ISSN 0025-5513; JPN; DA. 1982; VOL. 27; NO 5; PP. 637-638; BIBL. 6 REF.Article

SPECTRAL DECOMPOSITIONS FOR SYSTEMS OF COMMUTING OPERATORSALBRECHT E.1981; PROC. R. IR. ACAD., SECT. A; ISSN 0035-8975; IRL; DA. 1981; VOL. 81; NO 1; PP. 81-98; BIBL. 21 REF.Conference Paper

  • Page / 83